# SDR YENA2025081300830

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11513
- Aircraft time: 7,823 hours, 1,164 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pressure Switch
- Part number: FRH1000013A
- Part serial: Q09220145
- Condition: Faulted
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2288, JFK-AMS. (ETOPS) APU FUEL LO PRESS ON APU PAGE  ( APU SYSTEM A321NEO ETOPS ); REMOVED AND REPLACED APU FUEL PUMP PER AMM 28-22-51 OPS CHK GOOD MX-4 UPDATED PLACARD REMOVED.
